Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

  [Search Papers]
1341. A. Aghamohammadi, A.H. Fatollahi, M. Khorrami and A. Shariati,
Multispecies Reaction-Diffusion Systems
Phys. Rev. E 62(2000), 4642-4649  [abstract]   
arXive.org link: cond-mat/0007093 [ abs, src, ps, others], cited by
IPM/P-2000/040
 
1342. A.H. Fatollahi,
Gauge Symmetry as Symmetry of Matrix Coordinates
Eur. Phys. J. C 17(2000), 535-538  [abstract]   
arXive.org link: hep-th/0007023 [ abs, src, ps, others], cited by
IPM/P-2000/039
 
1343. J. Davoudi, A.A. Masoudi, M.R. Rahimi Tabar, A.R. Rastegar and F. Shahbazi,
Three Dimensional Forced Burgers Turbulence Supplemented with A Continuity Equation
Phys. Rev. E 63(2001), 056308-1-13  [abstract]   
IPM/P-2000/038
 
1344. D. Kamani,
Noncommutative Superstring Worldsheet
Eur. Phys. J. C 26(2002), 285-291  [abstract]   
arXive.org link: hep-th/0008020 [ abs, src, ps, others], cited by
IPM/P-2000/037
 
1345. A. Shojai and F. Shojai,
Quantum Effects and Cluster Formation
Spacetime & Substance 2(2001), 134-140  [abstract]   
IPM/P-2000/036
 
1346. A. Shojai and F. Shojai,
De Broglie-Bohm Quantum Theory and Perihelion Precession
Annales de la Foundation Louis de Broglie 25(2000), 293-301  [abstract]   
IPM/P-2000/035
 
1347. F. Jafarpour,
Exact Solution of An Exclusion Model in the Presence of A Moving Impurity on A Ring
J. Phys. A: Math. Gen. 33(2000), 8673-8680  [abstract]   
IPM/P-2000/034
 
1348. F. Jafarpour,
A Two-Species Exclusion Model with Open Boundaries: A Use of q-Deformed Algebra
  (Preprint) [abstract]   
arXive.org link: cond-mat/0004357 [ abs, src, ps, others], cited by
IPM/P-2000/033
 
1349. M.R. Rahimi Tabar,
Quenched Averaged Correlation Functions of the Random Magnets
Nucl. Phys. B 588(2000), 630-637  [abstract]   
arXive.org link: cond-mat/0002309 [ abs, src, ps, others], cited by
IPM/P-2000/032
 
1350. B. Davoudi, E. Strepparola, B. Tanatar and M.P. Tosi,
Ground-State Properties of the Two-Dimensional Bose Gas
Phys. Rev. B 63(2001), 104505-1-6  [abstract]   
IPM/P-2000/031
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.